# SDR SWIA200820635

- Difficulty date: December 11, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 22,500 hours, 32,051 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Part serial: B161
- Condition: Failed
- Location: Rt Mlg
- Part time: 7,592 hours, 10,640 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5791 - RIGHT MAIN GEAR WOULD NOT FULLY RETRACT.  REPLACED RIGHT MAIN GEAR ACTUATOR PER AMM, PN 19595-000-07, SN ON 91, SN OFF B161.
